Black Hair Media Forum Homepage
BHM BHM BHM
CoCo Black Hair
Forum Home Forum Home > Exercise, Fitness, & Health > Diets, Diets, and More Diets!
  New Posts New Posts RSS Feed - phentermine, who is taking it!!!!!!!!
  FAQ FAQ  Forum Search   Register Register  Login Login
Extensions Plus
 

Topic Closedphentermine, who is taking it!!!!!!!!

 
 Post Reply Post Reply Page  <12345 33>
It Always Begin With Beautiful Hair

Premier Lace Wigs

Mynx Hair

Author
missyo67 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Jan 10 2008
Status: Offline
Points: 20852
Direct Link To This Post Posted: Jan 13 2010 at 12:58pm
I'm doing HCG but going to get Phentermine to help with my food cravings and get past the first 2wks without cheating/exceeding calorie limits (VLCD).  Going tomorrow for the B12 and pills. 
Back to Top
Sponsored Links


Back to Top
Ms. Tiki View Drop Down
Senior Member
Senior Member
Avatar

Joined: Jun 28 2009
Location: Florida
Status: Offline
Points: 1232
Direct Link To This Post Posted: Jan 13 2010 at 5:43pm
I am doing HCG but I am adding phen next week. My appt is on Tuesday and I can't wait! I'm on my last 15lbs and the closer you get to your ideal weight the slower you lose. They should help keep my loses going!
Back to Top
yolanda1986 View Drop Down
New Member
New Member


Joined: Jan 01 2010
Location: United Kingdom
Status: Offline
Points: 13
Direct Link To This Post Posted: Jan 15 2010 at 4:46am
my god this forumis amazing...u mean to tell me i can grow my hair and slim my waist.....SmileClap ok so what are the bad side affects of this pill.
Back to Top
ebbony4u View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 21 2009
Status: Offline
Points: 454
Direct Link To This Post Posted: Jan 15 2010 at 7:59am
^+1
Back to Top
missyo67 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Jan 10 2008
Status: Offline
Points: 20852
Direct Link To This Post Posted: Jan 15 2010 at 12:09pm
Originally posted by yolanda1986 yolanda1986 wrote:

my god this forumis amazing...u mean to tell me i can grow my hair and slim my waist.....SmileClap ok so what are the bad side affects of this pill.
 
I have used phentermine off and on for years.  The side effects vary per individual but they are minimal for me.  Increased urge to urinate, dry mouth (if enough water isn't consumed), and a bit of sleeplessness if used with other caffeine products. It depends on your existing medical condition. I am athletic with a very low resting heartrate and excellent blood pressue so it has no adverse effects on me.  I don't rely only on the pill because you still must use behaviour modification. 
Back to Top
Kellee17 View Drop Down
New Member
New Member


Joined: Jan 11 2010
Status: Offline
Points: 32
Direct Link To This Post Posted: Jan 16 2010 at 3:02pm
I have been on phentermine for a month and have only lost 4 lbs... What am I doing wrong?
Back to Top
missyo67 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Jan 10 2008
Status: Offline
Points: 20852
Direct Link To This Post Posted: Jan 17 2010 at 2:24am
Originally posted by Kellee17 Kellee17 wrote:

I have been on phentermine for a month and have only lost 4 lbs... What am I doing wrong?
Are you keeping a food journal??  It's the only way to know what you are consuming. I've taken phentermine before and my first month would lose 10lbs but by the 2nd month mindless eating/snacking and lost 1-2 lbs.  So take phentermine as a added resource to assist you to get to your weightloss goals.  Maximize that extra energy and lessend desire to eat.  Good Luck....
Back to Top
yolanda1986 View Drop Down
New Member
New Member


Joined: Jan 01 2010
Location: United Kingdom
Status: Offline
Points: 13
Direct Link To This Post Posted: Jan 17 2010 at 2:37am
thank you so much i shall try to google it, u ladies in america r  so lucky easy acsess to everything, theres no way my doc would prescribe me this.
Back to Top
Peachez607 View Drop Down
Platinum Member
Platinum Member
Avatar

Joined: May 20 2005
Status: Offline
Points: 6858
Direct Link To This Post Posted: Jan 18 2010 at 9:39am
I took it and lost 54lbs... but gained it back because i wasnt practicing healthy eating or exercise. I want to try it again since i know what i need to do correctly. But i really dont want to rely on drugs anymore
 
But in the beginning i was using the 30 mg and lost 25 lbs in 2 months (no diet or exercise). then the doctor increased my dosage to 37.5mg, and i noticed that i was gaining my appetite again. I did research and found out that the 30mg is time relseased and fast acting. So if i start again im gonna ask him to put me on the 30mg
 
My advice is please practice healthy eating so that when u get off the pill u wont gain it back
Back to Top
Kellee17 View Drop Down
New Member
New Member


Joined: Jan 11 2010
Status: Offline
Points: 32
Direct Link To This Post Posted: Jan 18 2010 at 8:04pm

yes.. I have to because of my insurance.. they won't refill my pills unless I do.  through out the day I eat only about twice a day.  I'm not hungry at all.  Its strange.. i was able to fit into my size 12 jeans... ( I was as 14 on my way to a 16) Maybe I lost water weight.  I am going to start doing measurments and going by that instead of the lbs.. maybe I'm losing inches?  I'm going to increase the exercise and see what happens

Back to Top
Sunwell
China Lace Wigs
Get Healthier Stronger Longer Hair
Netwurks Xcel21
Human Hair Wigs
 Post Reply Post Reply Page  <12345 33>
  Share Topic   

Forum Jump Forum Permissions View Drop Down